I had slightly elevated liver enzyme level in may and have triple all 3 levels now, sgot was 23 now68, sgpt was 68 now 207, alk phos was 160 now254, i take orudis for daily headaches sometimes bid or tid, other meds were nortriptyline 80mg daily, relpax 40mg prn for migraines, just switched two weeks ago to topamax for titrating to 50mg daily in place of nortrip. and fioricet prn in place of replax, have stopped fioricet and am rechecking labs in 2 weeks. chol 212 trig 38 hdl 60 ldl 138. could the orudis cause that increase in the liver enzymes even though i have been taking it so long? md is thinking maybe the fioricet, any response
30 Sep 2010
Yes, liver enzymes can be elevated after you have been on Orudis for a while.
Hepatic side effects have included elevations in liver function tests, which may occur in up to 15% of patients. Jaundice has been reported rarely. Elevations in liver function tests three times normal values have been reported in less than 1% of patients receiving ketoprofen during clinical trials.
There are a few interactions (which may not be related, depending on whether you were taking them together) but none of the interactions indicate anything about elevated liver enzymes.
- Orudis Information for Consumers
- Orudis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orudis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... anyone ever experienced elevated liver enzymes while taking Pristiq?
1 answer • 16 Nov 2010
I took prozac for 15 years and 10 mg amitriptyline for the last 5 of those. About that same time, I?
... started to have liver pain and now have slightly elevated liver enzymes and high LDL cholesterol. Any one else with any of these symptoms? I use ...
2 answers • 28 Jan 2011
My dr ran every test under the sun and its still falling out. Only thing abnormal was liver enzymes but i have a fatty liver so they always r on the ...
4 answers • 5 Aug 2013
I have had upper right abdominal pain and high ALT enzymes the past several months. Also quite fatigued and bloated often. I started taking Losartan ...
1 answer • 16 Sep 2013